# SDR ASMF201409006

- Difficulty date: August 11, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 36,095 hours, 18,528 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 06285R5139
- Condition: Cracked
- Location: Cockpit
- Part time: 16,603 hours, 8,650 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED LT WINDOW NR 1 CRACKED.  ACFT WAS SENT TO THE HANGAR, REPLACED THE LT WINDOW NR 1 IAW AMM 56-11-31, TESTED CORRECT.
